Jump to content

radiohfan23

Members
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

0 Neutral

About radiohfan23

  • Rank
    Advanced Member
  • Birthday 06/10/1981

Profile Information

  • Gender
    Male
  • Location
    Philadelphia, PA

Recent Profile Visitors

1,637 profile views
  1. I have got to say that this sounds an awful lot like me. Totally bed ridden, weak, dizzy, etc etc. I was exercising when pots struck and have tried to keep at it but my body just cant take it anymore and i totally understand what you mean by deconditioning not being the cause. I recently got in touch with a home medical doctor who is wonderful because i can no longer get to the office without lying down the whole way. Things have just deteriorated despite my efforts to exercise. I have a physical therapist come to my house twice a week but i always try too hard and about an hour later i reall
  2. Thanks everyone for the info. I just started taking this last night. 1.5mg at bedtime. I slept quite deeply and an hour longer than usual, other than that nothing else thus far in the way of side effects/benefits. I am staying at this dose so I'll check in periodically with my progress.
  3. So I had my second injection and was having some of the same side effects. High BP, headache, more dizziness, etc.expect this time it failed to dissipate and the hang over type feeling continued for a few extra days. The doctor recommended I take two weeks off and restart next week. I may lower the dose but he said that the good thing is that it will sill remain effective for quite some time so I am not really restarting the therapy. WIll keep anyone interested in following in the loop when I can moving forward. Take Care.
  4. Had my first injection today. No allergic reaction or initial side effects. I just sort of feel groggy and weak with a bit of a 'sick' feeling but not serious enough for me to assume it's related to the injection versus just being a lousy day. The only noticeable side effect is high blood pressure. I noticed some chest tightness (nothing alarming) and my bp is up in the 150s over 90s. I do have pretty normal bp most of the time unless I'm standing up when it is a bit low. So I'm gonna take a baby aspirin if it continues to stay so high. So far nothing big to report but will keep everyon
  5. Just got approved on my first try also... wasn't expecting it but am thrilled.
  6. FYI, I'm about to start taking Erythropoietin this thursday. I just had some basic blood work done (CBC, hematocrit, etc.) to get a baseline of my current levels and will be tested monthly as I go through the treatment. I'll check in to update how it goes. Basically we're just following the protocol with which Dr. Grubb has had success. I can say that it was quite difficult trying to get the medication as most pharmacys don't carry it and insurance will not cover it. It costs about $180 per injection for the generic type i'll be taking, so it isn't cheap. We ordered just the first dose to
  7. I should say though that he will do a TTT if necessary but it isn't going to b a full lab work up like at mayo or Cleveland. But he is very knowledgeable and will try different medications appropriate to ur situation.
  8. If u can travel I see a cardiologist in new jersey who is good. Dr Tullo. Go to njfaint.com. Wait shouldnt be terribly long.
  9. Thats interesting because yesterday and today I've been particularly ill.. Worst I've felt in a while actually. I was wondering whether the solar flares may have something to do with it, but hadn't thought about the full moon.
  10. Cant wait to hear it. I'm totally impressed and very grateful for you doing this. Take care and rest up, I'm sure you're exhausted after all of this.
  11. Glad this helped, I was pretty happy with it as well. I'll let you know when I get the orange tinted glasses and lighbulb. I'm so happy this has helped, please spread the work... there's a lot of exhausted potsies out there!
  12. My wife saw on Dr. Oz this week that using orange lights at night can help with falling asleep. Basically, as the sun rises it emits blue rays which stimulate you and keep you awake and alert. Computers, televisions, phones, lights, etc. produce a similar emission. Then, at sunset it emits orange rays which signal you to relax and wind down and get ready for sleep.The recommendation Dr. Oz made was to place an orange bulb in your room and turn it on about 2 hrs before you go to sleep and let it help wind you down. There is also a program you can install on your computer called f. lux (http
  13. Lieze, i think you make a great point. It's easy to feel guilt over relationship troubles, but unfortunately the reality is that there is a limit on what we can manage to deal with and it's important to realize that what is important is to focus on managing and trying to overcome your symptoms versus trying to fix something that is not your fault. Hope that makes sense.
  14. Hi Michelle, Thanks for sharing this and I'm so sorry for what's happening. Unfortunately, (as I'm sure you're well aware) I think a lot of us can relate, myself included. My wife and I have been married for nearly 2 years and together for 6. I'm very lucky for what she has done for me and for how caring she has been but I fear the end is coming soon. I'm living with my parents about 5 hrs away because I'm unable to care for myself like I would need to do if I were with her. I've come to terms with the fact that I'm ill and that those close they are to us, will never realize just how horr
  15. I am going to see a new doctor as I suspect Lyme disease could have caused my POTS outbreak. One thing in prep he's had me do is take periodic temperature readings. I'm consistently low ranging from 96-97.5 degrees. From what I've researched it is consistent with Lyme disease to have this. I also have a low WBC which is also consistent with Lyme. Does anyone else have low or abnormal body temperatures? thanks, Joe
×
×
  • Create New...